# SDR SWAA2017091816386

- Difficulty date: August 23, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 55,927 hours, 32,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144A77119
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL PRESSURE WEB CRACKED AT BS 665, RBL 41.  REPAIRED WEB PER ER AND EA.
